MAUDE Adverse Event Report: AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD

AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD
Catalog Number 1235300-28
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/24/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.(b)(4).The device was not returned for evaluation.A review of the lot history record and complaint history of the reported device could not be conducted because the lot number was not provided.It should be noted that the absorb gt1 instructions for use states: an unexpanded scaffold may be retracted into the guiding catheter one time only.An unexpanded scaffold should not be reintroduced into the artery once it has been pulled back into the guiding catheter.Subsequent movement in and out through the distal end of the guiding catheter should not be performed, as the scaffold may be damaged or dislodged during retraction back into the guiding catheter.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in the left anterior descending (lad) artery with a 90% angle from the left main to the lad.Pre-dilatation was performed with a 3.0 x 20 mm non-compliant balloon.The 3.0 x 28 mm absorb gt1 delivery catheter was advanced, but it couldn't be advanced all the way to the lesion.The delivery catheter was removed and backloaded into a 6f guideliner and advanced it again, but it still would not go.Resistance was met with the anatomy and the guideliner.An attempt was made to pull the delivery catheter back into the guideliner, but it wouldn't go in all the way.The devices were removed together from the patient.Upon examination of the device, the scaffold was damaged from getting caught on the end of the guideliner.A xience stent was implanted with a good patient outcome.There was no clinically significant delay in procedure and no adverse patient effects.No additional information was provided.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE DRUG ELUTING SCAFFOLD
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6108136
Report Number2024168-2016-08019
Device Sequence Number695178
Product Code PNY
UDI-Device Identifier08717648213069
UDI-Public(01)08717648213069
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1235300-28
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2016
Initial Report FDA Received Date11/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OTHER: 6F GUIDELINER